Volume 155 Issue 2 – March 2002

Closed characteristics on compact convex hypersurfaces in $\mathbf{R}^{2n}$

Pages 317-368 by Yiming Long, Chaofeng Zhu

Some new monotonicity theorems with applications to free boundary probems

Pages 369-404 by Luis A. Caffarelli, David Jerison, Carlos E. Kenig

Higher limits via subgroup complexes

Pages 405-457 by Jesper Grodal

Proof of the Double Bubble Conjecture

Pages 459-489 by Michael Hutchings, Frank Morgan, Manuel Ritoré, Antonio Ros

Algebraization of Frobenius splitting via quantum groups

Pages 491-551 by Shrawan Kumar, Peter Littelmann

The density of rational points on curves and surfaces (with an appendix by J.-L. Colliot-Thélène)

Pages 553-598 by D. Roger Heath-Brown

Polarizations and Grothendieck’s standard conjectures

Pages 599-610 by John S. Milne